See Alike in...

Alike App

Browser

Vanillibean

298d

I’ve always had visual snow syndrome, but since my IIH diagnosis I feel like it’s gotten worse. It feels like it’s louder and I see it even in brighter lighting. It also looks…i don’t even know how to describe it…more static? More electric? Like before it was dull and in the background but now I’ll get bursts of it that look almost lit up, like instead of TV static I’m seeing electrical sparks. I’ve also been experiencing longer and more intense after images. I feel like it started when I began taking diamox for my IIH. Has this happened to anyone else? Is this a symptom of IIH? Is it a side effect of the diamox?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion